# SDR REXA2014012300134

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,927 hours, 18,494 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 20 AFTER TAKEOFF WOULD NOT RETRACT. -27C CLEAR NO DE-ICE FLUID APPLIED TODAY LAND WT 41000 IAW 165 KTS 1 MIN INTO FLT.  R & R ALL 8 FLAP ACTUATORS IAW AMM 27-53-05/27-53-01.  RIGGING & OPERATIONS TESTED GOOD AT THIS TIME IAW SEE NON-ROUTINE WORK CARD 54109 FOR MORE DETAILS.
